# SDR CALA2024090300531

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 80,796 hours, 15,720 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY /ONE SECOND/ ACTIVATION OF CAPTS STIC K SHAKER AFTER L IFTOFF. APPROX 75-100 AGL ON INVESTIGATION FOUND DRIVER CARD 10 FAULTING ON PSEU. FAULT ERASED, PSEU TEST CARRIED OUT IAW AMM 33-09-04-704-013, NOW NO FAULTS EXIST. L AND R STALL WARNING TEST CARRIED OUT IAW AMM 27-32-00-715-004-003, ALL TESTS NORMAL. DURING INSTALLATION OF PSEU REF AMM TASK 32-09-04. NEW PSEU FAIL ON FIT. STRONG ODOUR SMELL. SDR INITIATED REF GMM 04-20-16. ADD EMP:U405158
